Document Type

Article

Publication Date

12-1-2014

Publication Title

London Journal of Mathematics and Computation

Abstract

We describe an online database of number fields which accompanies this paper. The database centers on complete lists of number fields with prescribed invariants. Our description here focuses on summarizing tables and connections to theoretical issues of current interest.

Volume

17

Issue

1

First Page

595

Last Page

618

DOI

https://doi.org/10.1112/S1461157014000424

Comments

This is a pre-publication version of an article published in London Journal of Mathematics and Computation. The final authenticated version is available online at: https://doi.org/10.1112/S1461157014000424.

The number fields database can be found at: https://hobbes.la.asu.edu/NFDB/

Rights

© The Author(s) 2014

Included in

Mathematics Commons

Share

COinS